# SDR WWMA9700054

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE RIGHT ENGINE SMOKES SEVERELY ON ENGINE SHUTDOWN.  MAINTENANCE REPLACED THE OIL COOLER AND PERFORMED HIGH POWER ENGINE RUNS, NO SMOKE NOTED.
